MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10604
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent dislodgement was encountered.A 3.00 x 24 synergy drug-eluting stent was advanced but failed to cross the lesion.The device was removed undeployed, however, the stent came off the balloon and it was found on the sterile field.No further information available.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10032377
Report Number2134265-2020-06153
Device Sequence Number2554009
Product Code NIQ
UDI-Device Identifier08714729840237
UDI-Public08714729840237
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2021
Device Model Number10604
Device Catalogue Number10604
Device Lot Number0024466198
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2020
Initial Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1